The Annals of Mathematical Statistics

Combining Two Probability Functions

William Dowell Baten

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 5, Number 1 (1934), 13-20.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732732

Digital Object Identifier
doi:10.1214/aoms/1177732732

Zentralblatt MATH identifier
0009.12003

JSTOR
links.jstor.org

Citation

Baten, William Dowell. Combining Two Probability Functions. Ann. Math. Statist. 5 (1934), no. 1, 13--20. doi:10.1214/aoms/1177732732. https://projecteuclid.org/euclid.aoms/1177732732


Export citation